Some types of lacunary Fourier series
Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 117-124
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_1_117_124,
author = {M. Bo\.zejko and T. Pytlik},
title = {Some types of lacunary {Fourier} series},
journal = {Colloquium Mathematicum},
pages = {117--124},
year = {1972},
volume = {25},
number = {1},
doi = {10.4064/cm-25-1-117-124},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-117-124/}
}
M. Bożejko; T. Pytlik. Some types of lacunary Fourier series. Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 117-124. doi: 10.4064/cm-25-1-117-124
Cité par Sources :